A concept of inner prederivative for set-valued mappings and its applications

Abstract : We introduce a class of positively homogeneous set-valued mappings, called inner prederivatives, serving as first order approximants to set-valued mappings. We prove an inverse mapping theorem involving such prederivatives and study their stability with respect to variational perturbations. Then, taking advantage of their properties we establish necessary optimality conditions for the existence of several kind of minimizers in set-valued optimization. As an application of these last results, we consider the problem of finding optimal allocations in welfare economics. Finally, to emphasize the interest of our approach, we compare the notion of inner prederivative to the related concepts of set-valued differentiation commonly used in the literature.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01673090
Contributor : Michel H. Geoffroy <>
Submitted on : Thursday, December 28, 2017 - 3:04:42 PM
Last modification on : Thursday, October 25, 2018 - 1:23:45 PM

Identifiers

Collections

Citation

Michel H. Geoffroy, Yvesner Marcelin. A concept of inner prederivative for set-valued mappings and its applications. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2018, 24 (3), pp.1059 - 1074. ⟨10.1051/cocv/2017024 ⟩. ⟨hal-01673090⟩

Share

Metrics

Record views

64